# SDR GAIA06008

- Difficulty date: February 24, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Intermittent
- Location: Nose Wheel Well
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, AT GEAR EXTENSION THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED GREEN NOSE GEAR LIGHT NOT ILLUMINATED.  EVENTUALLY THE RED LIGHT WENT OUT AND THE GREEN LIGHT CAME ON.  AN UNEVENTFUL LANDING WAS MADE.  LUBRICATED NOSE LANDING GEAR, CLEANED AND SECURED CONNECTOR ON NOSE GEAR POSITION SWITCH ACCOMPLISHED CHECK OF SWITCHES IAW MM.   INDICATION NORMAL, AIRCRAFT RETURNED TO SERVICE.  (K)
